Aa
A
A
A
Close
Cosmetic & Reconstructive Surgery Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Are Steroids the reason for my weight gain?

I had a neck lift surgery 4 months ago.  The only complication was excessive swelling behind my ears which was treated with 4 kenalog injections.  I have recently started excercising again and instead of losing weight I have gained almost 10 lbs.  I can't seem to get the weight to go away.

I understand now that the kenalog is a steroid.  Could that be the cause of the weight gain?  

Help!!!  What can I do to NOT "bulk-up"?
1 Responses
242582 tn?1193613120
MEDICAL PROFESSIONAL
Systemic steroids can cause weight gain.  However, the limited amount used for scar injection is too small to do this.
Popular Resources
Wish you could get back your pre-pregnancy body? Dr. Michael B. Wolfeld explains why new mothers are undergoing a cosmetic precedure called the "mommy makeover."
Whether you have excess skin that needs removal or want a quick fix for those vanity pounds, there are options. Plastic surgeon Michael B. Wolfeld, MD, describes two types of tummy tucks.
Ophthalmologist Michael Kutryb reports on the success (or failure!) of LATISSE.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.